Related Experiment Video
Updated: Jan 9, 2026

Dermoscopy Aids in the Diagnosis of Discoid Lupus Erythematosus
Published on: May 16, 2025
Paradoxical lichenoid drug eruption following dupilumab use for atopic dermatitis: A case report
Maharshi Gandhi1, Kaitlin Vanderbeck2, Lyne Giroux3
1Department of Medicine, Cumming School of Medicine, University of Calgary, AB, Canada.
Abstract:
Dupilumab is a monoclonal antibody targeting interleukin-4 (IL-4) and interleukin-13 (IL-13) signaling, approved for moderate-to-severe atopic dermatitis. Although generally well tolerated, paradoxical cutaneous reactions have been reported. We present a case of a 30-year-old male with longstanding atopic dermatitis who developed a lichenoid eruption several weeks after initiating dupilumab therapy. Biopsy confirmed a lichenoid drug eruption, prompting treatment modification. This case contributes to the growing recognition of paradoxical immune-mediated skin reactions associated with biologics and outlines a management approach balancing drug efficacy with adverse effect mitigation.
Related Concept Videos
Allergic Drug Reactions
Allergic Reactions
Antiasthma Drugs: Leukotriene Modifiers
Leukotriene modifiers work through two distinct mechanisms:
Skin Diseases and Disorders
Gram-positive Staphylococcus spp. and Streptococcus spp. are responsible for many of the most common skin infections. However, many...
Drugs for Treatment of Constipation-Predominant IBS

